# SDR AALA201810159008

- Difficulty date: October 12, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N923US
- Make and model: Airbus A321-231
- Aircraft serial: 6543
- Aircraft time: 12,590 hours, 4,854 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: O-Ring
- Condition: Leaking
- Location: Cylinder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHECK DOOR PRESSURE FOR THE L1 DOOR CAUTION ON CIDS PANEL.  THE AIRCRAFT WAS GROUNDED.  REPLACED A LEAKING O-RING ON VALVE GUIDE OF DOOR DAMPER EMERGENCY OPERATION CYLINDER IAW AMM 52-10-00.  NO LEAKS NOTED. OK FOR SERVICE.
